Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 33, NWS Fort Worth, TX

March 17, 2016Dallas County, Ellis County, Kaufman County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 17, 2016, 5:14 AM CDT for Dallas County, Ellis County, Kaufman County, Texas. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 17, 2016, 5:14 AM CDT (10:14 UTC)
Expired
Mar 17, 2016, 6:00 AM CDT
In force
46 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Dallas County, TX, Ellis County, TX, Kaufman County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 61 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 17, 5:15 AM CDTHAIL 0.75Red Oak, TXPENNY HAIL IN RED OAK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 10.2 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2858 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

842 
WUUS54 KFWD 171014
SVRFWD
TXC113-139-257-171100-
/O.NEW.KFWD.SV.W.0033.160317T1014Z-160317T1100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
514 AM CDT THU MAR 17 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ELLIS COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHERN DALLAS COUNTY IN NORTH CENTRAL TEXAS...
  WEST CENTRAL KAUFMAN COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 600 AM CDT

* AT 514 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER OVILLA...OR
  OVER CEDAR HILL...MOVING EAST AT 30 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  DALLAS...GRAND PRAIRIE...DESOTO...CEDAR HILL...DUNCANVILLE...LANCASTER...
  WAXAHACHIE...BALCH SPRINGS...ENNIS...MIDLOTHIAN...SEAGOVILLE...GLENN
  HEIGHTS...RED OAK...HUTCHINS...WILMER...OVILLA...CRANDALL...FERRIS...
  PALMER AND COMBINE.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35E BETWEEN MILE MARKERS 398 AND 421.
 INTERSTATE 20 BETWEEN MILE MARKERS 458 AND 478.
 INTERSTATE 45 BETWEEN MILE MARKERS 245 AND 278.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3224 9655 3223 9658 3246 9705 3270 9697
      3269 9634
TIME...MOT...LOC 1014Z 284DEG 26KT 3256 9692 

HAIL...1.25IN
WIND...<50MPH
 
$$

30
2 follow-up statements
244 
WWUS54 KFWD 171033
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
533 AM CDT THU MAR 17 2016

TXC113-139-257-171100-
/O.CON.KFWD.SV.W.0033.000000T0000Z-160317T1100Z/
ELLIS TX-DALLAS TX-KAUFMAN TX-
533 AM CDT THU MAR 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR NORTHEASTERN ELLIS...SOUTHEASTERN DALLAS AND WEST CENTRAL KAUFMAN
COUNTIES...

AT 533 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LANCASTER...
MOVING EAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
DALLAS...DESOTO...LANCASTER...ENNIS...SEAGOVILLE...GLENN HEIGHTS...RED OAK...
HUTCHINS...WILMER...CRANDALL...FERRIS...PALMER...COMBINE...TALTY...PECAN
HILL AND ROSSER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3247 9683 3266 9683 3269 9655 3269 9634
      3232 9651
TIME...MOT...LOC 1033Z 271DEG 27KT 3258 9674 

HAIL...1.00IN
WIND...<50MPH
 
$$

30
198 
WWUS54 KFWD 171057
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
557 AM CDT THU MAR 17 2016

TXC113-139-257-171106-
/O.EXP.KFWD.SV.W.0033.000000T0000Z-160317T1100Z/
ELLIS TX-DALLAS TX-KAUFMAN TX-
557 AM CDT THU MAR 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ELLIS...
SOUTHEASTERN DALLAS AND SOUTHWESTERN KAUFMAN COUNTIES WILL EXPIRE AT
600 AM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3247 9683 3266 9683 3269 9655 3269 9634
      3232 9651
TIME...MOT...LOC 1055Z 284DEG 26KT 3258 9674 

$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 17, 3:32 AM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Mar 17, 3:32 AM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
332 AM CDT THU MAR 17 2016

.DISCUSSION...
ISOLATED THUNDERSTORMS WHICH DEVELOPED OVERNIGHT ACROSS THE
NORTHWEST COUNTIES SHOULD CONTINUE NORTH OF THE I-20 CORRIDOR
THROUGH THE EARLY MORNING HOURS. ACTIVITY IS ASSOCIATED WITH A MID
LEVEL DISTURBANCE AND IS WORKING ITS WAY EAST ON THE NORTH SIDE OF
A WARM FRONT. THE FRONT APPEARED TO EXTEND ALONG A LINE FROM
BRECKENRIDGE TO PALESTINE DURING THE PAST FEW HOURS. ELEVATED
INSTABILITY CURRENTLY IN PLACE WILL LIKELY PERSIST AS THESE CELLS
WORK THEIR WAY EAST INTO THE DALLAS-FORT WORTH AREA...SO AN
OUTSIDE CHANCE OF LARGE HAIL WILL CONTINUE THROUGH SUNRISE. STORMS
MAY WEAKEN BEFORE REACHING THE METROPLEX...BUT WILL STILL POSE A
THREAT FOR AT LEAST SMALL HAIL...LIGHTNING AND BRIEF HEAVY RAIN.

THERE WILL LIKELY BE A TRANSITION FROM THE ELEVATED STORMS NORTH
OF THE I-20 REGION TO SURFACE BASED CONVECTION SOUTH OF THE WARM
FRONT THIS AFTERNOON. GOOD INSTABILITY WILL BE IN PLACE ACROSS THE
SOUTHERN HALF OF THE REGION...BUT WEAKER SHEAR SHOULD PRECLUDE
WIDESPREAD SEVERE WEATHER THIS AFTERNOON. STILL..A FEW STORMS
WILL BE CAPABLE OF PRODUCING LARGE HAIL. SHOWERS AND STORMS WILL
SHIFT EAST OF THE REGION THIS EVENING AS THE IMPULSE RACES TOWARDS
THE MISSISSIPPI VALLEY.

THE WARMER AIRMASS SOUTH OF THE BOUNDARY WILL KEEP LOW
TEMPERATURES IN THE 60S ACROSS THE SOUTHERN COUNTIES
OVERNIGHT. LOWS TONIGHT WILL BE ABOUT 10 DEGREES OR SO COOLER ON
THE NORTH SIDE OF THE FRONT.

A SHORTWAVE TROUGH WILL DROP SOUTHEAST THROUGH THE CENTRAL PLAINS
TONIGHT AND FRIDAY. THIS WILL SEND A COLD FRONT SOUTH THROUGH THE
REGION FRIDAY...ALONG WITH ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS. THE BEST CHANCE FOR CONVECTION WILL BE DURING THE
AFTERNOON HOURS ON FRIDAY WHEN THE BEST INSTABILITY WILL OCCUR IN
ADVANCE OF THE FRONT. A FEW STORMS WILL BE CAPABLE OF LARGE
HAIL. DAMAGING WINDS COULD ALSO OCCUR IF CONVECTION BECOMES
ORGANIZED ALONG THE ADVANCING FRONT. THE BEST POTENTIAL FOR STRONG
TO POSSIBLY SEVERE STORMS WILL EXIST OVER THE SOUTHERN HALF OF
THE REGION WHERE MOISTURE AND INSTABILITY WILL BE HIGHEST.

COOLER AND DRIER AIR BEHIND THE FRONT AND SUBSIDENCE ON THE BACK
SIDE OF THE SHORTWAVE WILL BRING AN END TO OUR RAIN CHANCES LATE FRIDAY
EVENING. WE WILL KEEP SOME LOW POPS ACROSS THE SOUTHERN-MOST
COUNTIES EARLY SATURDAY DUE TO THE POSSIBILITY OF A FEW LINGERING
SHOWERS. BELOW-NORMAL TEMPERATURES ARE EXPECTED OVER THE WEEKEND
WITH LOWS IN THE 30S AND 40S AND HIGHS IN THE 50S AND 60S.

UPPER LEVEL RIDGING WILL PROVIDE A WARM-UP DURING THE FIRST HALF
OF NEXT WEEK...THEN THE NEXT STORM SYSTEM WILL BRING RAIN CHANCES
BACK TO THE AREA ABOUT A WEEK FROM TODAY.

30

&&

.AVIATION...
/ISSUED 1152 PM CDT WED MAR 16 2016/
/6Z TAFS/

VFR CONDITIONS PREVAIL ACROSS MOST OF THE AREA AS OF NOW BUT THE
WARM FRONT CONTINUES TO EDGE NORTHWARD WITH MVFR CIGS AND
VISIBILITY NOT FAR BEHIND. WACO WILL LIKELY FALL TO MVFR HERE
SHORTLY AS THE FRONT SPREADS NORTH. THERE WAS ONE SHOWER THAT
DEVELOPED WEST OF BRECKENRIDGE OVER THE LAST COUPLE OF HOURS BUT
THERE HAS BEEN NO SIGN OF ADDITIONAL CONVECTION. THE LATEST MODEL
GUIDANCE CONTINUES TO DEVELOP ADDITIONAL SHOWERS AND THUNDERSTORMS
LATER TONIGHT...MAINLY WEST OF THE MAJOR METROPLEX AIRPORTS. THESE
WILL LIKELY TRACK SOUTHEAST THROUGH EARLY MORNING. WILL CONTINUE
WITH THE VCTS THROUGH THE EARLY MORNING HOURS AT THE METROPLEX
AIRPORTS. OTHERWISE...MVFR CONDITIONS ARE EXPECTED TO PREVAIL MUCH
OF THE DAY THURSDAY ACROSS NORTH TEXAS...WITH FURTHER
DETERIORATION OF CIGS/VIS EXPECTED THURSDAY NIGHT. THERE WILL
LIKELY BE SCATTERED SHOWERS THROUGH THE DAY THURSDAY INTO FRIDAY
WITH THE POTENTIAL FOR SOME THUNDERSTORMS...BUT COVERAGE AND
TIMING IS TOO UNCERTAIN TO PIN DOWN SPECIFICALLY IN THE TAFS.
LIGHT SOUTHEAST WINDS WILL BECOME MORE EASTERLY OVERNIGHT INTO
THURSDAY.

DUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  68  56  66  46  59 /  30  40  50  50  10
WACO, TX              73  59  71  47  60 /  50  40  50  60  20
PARIS, TX             69  51  64  43  58 /  30  40  50  50  10
DENTON, TX            66  53  63  43  58 /  30  40  50  50  10
MCKINNEY, TX          68  53  64  44  58 /  30  40  50  50  10
DALLAS, TX            68  57  66  46  59 /  30  40  50  50  10
TERRELL, TX           70  55  67  46  59 /  30  40  50  50  10
CORSICANA, TX         72  59  71  48  60 /  40  40  50  60  20
TEMPLE, TX            75  61  73  48  61 /  50  40  50  60  20
MINERAL WELLS, TX     66  54  63  42  58 /  40  30  50  40  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Mar 16, 9:49 PM CDT, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
949 PM CDT WED MAR 16 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-171200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
949 PM CDT WED MAR 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...OVERNIGHT.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS MOST OF NORTH AND
CENTRAL TEXAS AFTER MIDNIGHT. BEST CHANCES WILL BE WEST OF A
GAINESVILLE...TO DALLAS-FORT WORTH...TO HILLSBORO AND COMANCHE
LINE. GIVEN THE AMOUNT OF INSTABILITY...AND WIND SHEAR...A FEW
STRONG TO MARGINALLY SEVERE STORMS WILL BE POSSIBLE WITH THE MAIN
HAZARD BEING HAIL AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THURSDAY...THUNDERSTORMS MAY BE ONGOING AT DAYBREAK THURSDAY.
ADDITIONAL DEVELOPMENT WILL BE POSSIBLE REGIONWIDE THROUGHOUT THE
DAY. HAIL AND GUSTY WINDS WILL ACCOMPANY THE STRONGER STORMS...
PARTICULARLY FOR AREAS GENERALLY ALONG AND SOUTH OF THE INTERSTATE
20 CORRIDOR.

FRIDAY...A COLD FRONT WILL MOVE THROUGH NORTH AND CENTRAL TEXAS
ON FRIDAY...BRINGING WITH ANOTHER CHANCE FOR THUNDERSTORMS.
INSTABILITY AND WIND SHEAR APPEAR MARGINAL FOR WIDESPREAD SEVERE
WEATHER...BUT STRONG WINDS WILL BE POSSIBLE IF A SQUALL LINE IS
ABLE TO DEVELOP ALONG THE ADVANCING FRONTAL BOUNDARY. THUNDERSTORM
CHANCES WILL END FROM NORTH TO SOUTH EARLY SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME...BUT INTERESTS
ALONG AND WEST OF INTERSTATE 35 SHOULD BE ALERT FOR THE POSSIBILITY
OF HAIL AND REPORTS ARE APPRECIATED OVERNIGHT.

In the hours before

Local storm report, Mar 17, 4:23 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
423 AM CDT THU MAR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     HAIL             BENBROOK                32.68N  97.45W
03/17/2016  E1.75 INCH       TARRANT            TX   PUBLIC

            GOLF BALL HAIL IN BENBROOK
Local storm report, Mar 17, 4:27 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
427 AM CDT THU MAR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 AM     TSTM WND DMG     BENBROOK                32.68N  97.45W
03/17/2016                   TARRANT            TX   PUBLIC

            FENCE BLOWN DOWN IN BENBROOK
Local storm report, Mar 17, 4:34 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
434 AM CDT THU MAR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 AM     HAIL             2 SE WESTOVER HILLS     32.75N  97.41W
03/17/2016  M1.75 INCH       TARRANT            TX   AMATEUR RADIO

            GOLF BALL HAIL AT I-30 AND HULEN (ARLINGTON HEIGHTS)
Special weather statement, Mar 17, 4:41 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
441 AM CDT THU MAR 17 2016

TXZ102-171030-
WISE TX-
441 AM CDT THU MAR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WISE COUNTY UNTIL 530 AM
CDT...

AT 441 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CHICO...OR NEAR BRIDGEPORT...MOVING EAST AT 30 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DECATUR...BRIDGEPORT...ALVORD...CHICO AND LAKE BRIDGEPORT.

LAT...LON 3343 9738 3317 9739 3321 9784 3343 9790
TIME...MOT...LOC 0941Z 270DEG 28KT 3330 9776

30
Local storm report, Mar 17, 4:45 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
445 AM CDT THU MAR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 AM     HAIL             4 NE BENBROOK           32.72N  97.40W
03/17/2016  M2.00 INCH       TARRANT            TX   AMATEUR RADIO

            SEVERAL HAILSTONES JUST OVER 2 INCHES IN DIAMETER NEAR
            BENBROOK TRAFFIC CIRCLE (SW FORT WORTH)
Local storm report, Mar 17, 4:47 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
447 AM CDT THU MAR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 AM     HAIL             6 SW FORT WORTH         32.69N  97.41W
03/17/2016  E1.75 INCH       TARRANT            TX   TRAINED SPOTTER

            WIND-DRIVEN GOLF BALL HAIL COVERING THE GROUND IN TCU
            AREA (FORT WORTH)

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 1:39 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Young36 min
Mar 17, 2:13 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto62 min
Mar 17, 3:22 AM CDTSpecial Weather StatementFWDParker38 min
Mar 17, 3:30 AM CDTSevere Thunderstorm WarningFWDParker30 min
Mar 17, 3:54 AM CDTSevere Thunderstorm WarningFWDParker, Tarrant66 min
Mar 17, 4:35 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant55 min
Mar 17, 4:41 AM CDTSpecial Weather StatementFWDWise49 min
Mar 17, 5:19 AM CDTSpecial Weather StatementFWDJack, Wise41 min
Mar 17, 5:26 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker, Wise49 min
Mar 17, 5:38 AM CDTSpecial Weather StatementFWDMontague52 min
Mar 17, 5:43 AM CDTTornado WarningFWDParker21 min
Mar 17, 6:10 AM CDTSevere Thunderstorm WarningFWDParker, Tarrant65 min
Mar 17, 6:16 AM CDTSpecial Weather StatementFWDCooke44 min
Mar 17, 6:29 AM CDTSevere Thunderstorm WarningFWDCooke, Grayson46 min
Mar 17, 7:08 AM CDTSevere Thunderstorm WarningFWDDallas, Tarrant67 min
Mar 17, 7:45 AM CDTSpecial Weather StatementFWDWise45 min
Mar 17, 7:57 AM CDTSevere Thunderstorm WarningFWDWise63 min
Mar 17, 8:05 AM CDTSevere Thunderstorm WarningFWDDallas, Tarrant43 min
Mar 17, 8:35 AM CDTSevere Thunderstorm WarningFWDCooke, Denton, Wise40 min
Mar 17, 8:39 AM CDTSevere Thunderstorm WarningFWDLamar36 min
Mar 17, 9:06 AM CDTSevere Thunderstorm WarningFWDCooke, Grayson39 min
Mar 17, 9:09 AM CDTSpecial Weather StatementFWDDenton51 min
Mar 17, 9:19 AM CDTSevere Thunderstorm WarningFWDGrayson26 min
Mar 17, 9:26 AM CDTSpecial Weather StatementFWDDenton49 min
Mar 17, 9:31 AM CDTSevere Thunderstorm WarningFWDFannin59 min
Mar 17, 9:32 AM CDTSevere Thunderstorm WarningFWDCollin, Denton31 min
Mar 17, 9:38 AM CDTSevere Thunderstorm WarningFWDDenton52 min
Mar 17, 9:43 AM CDTSevere Thunderstorm WarningFWDCooke, Grayson62 min
Mar 17, 9:55 AM CDTSpecial Weather StatementFWDCooke35 min
Mar 17, 10:16 AM CDTSpecial Weather StatementFWDHunt44 min
Mar 17, 10:17 AM CDTSpecial Weather StatementFWDCollin43 min
Mar 17, 10:22 AM CDTSevere Thunderstorm WarningFWDCollin38 min
Mar 17, 10:28 AM CDTSevere Thunderstorm WarningFWDCollin, Denton47 min
Mar 17, 10:49 AM CDTSpecial Weather StatementFWDDelta, Hopkins41 min
Mar 17, 11:03 AM CDTSevere Thunderstorm WarningFWDCollin27 min
Mar 17, 11:09 AM CDTSevere Thunderstorm WarningFWDHopkins34 min
Mar 17, 11:44 AM CDTSpecial Weather StatementFWDHunt46 min
Mar 17, 11:50 AM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Hunt40 min
Mar 17, 12:04 PM CDTSpecial Weather StatementFWDHenderson41 min
Mar 17, 12:29 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Hopkins, Hunt, Lamar46 min
Mar 17, 1:13 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Lamar47 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.